Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mclozors

Second Course Few Questions

Hi,

I have just began my second course of accutane and have a few questions,

1) How long does it take after accutane for the side effects to subside? - eg I know its effected my mood slightly (not seriously but still) how long will it take for my mood to return to normal? Has anyone experienced mood changes while on tane? how long did it take for your mood to return to normal?

Is there a possibility of long term permittee mood changes? - If so is there anything that I can so after tane to help the chemical balances in my brain return to normal?- my theory is that tane dehydrates you so much it blocks the uptake of chemicals eg serotonin- which is associated with mood changes- this is just my theory!

2) My acne wasn't that bad for my first course and even better before my second course- (it was just persistent). So for my second course would i need a less accumulative dose eg maybe 100/kg? or would the standard 120 be advised?

Thanks

Share this post


Link to post
Share on other sites

I will be on my last month of my second course in a few days. Like you, my acne wasn't as bad prior to my second course than it was prior to my first course.

However, since the first course did not cure my acne permanently as it does for most people (lasted 3 years), I was told the second course had to be done to at least the cumulative dose, because my acne is persistent.

Edited by thefloydfan

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×